# SDR MALA030126

- Difficulty date: January 26, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Door
- Part number: LH7271110613
- Condition: Loose
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 2789, NR 2 ENGINE O/B NACELLE DOOR NOT SECURED, CAME LOOSE INFIGHT.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED COWL DOOR FRAME ASSEMBLY P/N LH7271110-613 RH7271110-614, SECURED CHECK GOOD.
